# SDR DALA2024121111647

- Difficulty date: November 1, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 1063
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 71,174 hours, 20,820 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 L/H NO. 2 DOOR SNUBBER INDICATOR PIN IS OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW SNUBBER AT LH NO. 2 DOOR IAW B757 AMM 52-11-10. (0639400)
